Journal article icon

Journal article

Continuous functions on totally ordered spaces that are compact in their order topologies

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jfan.2000.3652

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Namioka, I More by this author
Rogers, CA More by this author
Journal:
JOURNAL OF FUNCTIONAL ANALYSIS
Volume:
178
Issue:
1
Pages:
23-63
Publication date:
2000-12-01
DOI:
ISSN:
0022-1236
URN:
uuid:2e9a811a-6d37-4291-a0ae-3d48f7a3884d
Source identifiers:
30050
Local pid:
pubs:30050

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP